# SDR 20000914SH002

- Difficulty date: August 23, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N282P
- Make and model: Piper PA-30
- Aircraft serial: 30508
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: 2075209
- Part serial: 26611
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORTING PORTION OF THE RIGHT GEAR HOUSING BROKE AND ALLOWED THE TIRE POSITION TO SHIFT WHICH CAUSED IT TO HANG UP IN THE WHEELWELL.  AIRCRAFT LANDED GEAR UP BECAUSE GEAR COULD NOT BE EXTENDED USING ELECTRIC MOTOR OR MANUAL LEVER.  HAD TO PRY GEAR OUT OF WHEELWELL DURING RECOVERY.  (X)
